For about four years I've been prescribed to 10mg Adderall (The blue circular ones) What my doctor doesn't know, is that I've been heavily abusing it. I'm supposed to take one in the morning one at lunch but some days It, I take two around midnight(additionally to my regular dose), because it keeps me awake all night, then one or two at 7am so I can stay awake for school. If I need it, I'll take another one four hours later then another one after school. About four hours after school I may take another, depending on how late I want to stay up. If I go a few days without taking it I can't think, or hardly pay attention to one thing. My brain feels wired, like I'll go insane if I don't take a pill. I just really like the feeling it gives me. I've never attempted to mix it with alcohol, thank god, but I'm curious to what this could be doing to my body.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.